# SDR ASOA2013031503211

- Difficulty date: March 4, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,371 hours, 6,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349.5-485
- Part time: 992,304 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT FS 349.5 TO 485 AT RBL 9.   R & R SEAT TRACK IAW AMM 53-00-49-00-801 AND 53-00-49-00-801.
